# SDR DALA2015072704654

- Difficulty date: July 24, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N308DE
- Make and model: Boeing 737732
- Aircraft serial: 29656
- Aircraft time: 18,806 hours, 7,588 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Sheared
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WOULD NOT OPEN ON ARRIVAL AT THE GATE.  MAINTENANCE FOUND L1 DOOR GUIDE ARM LINK PIN LOWER RETAINING SCREW SHEARED.   REPLACED LINK PIN AND SCREW IAW AMM 52-21-11.  OPS CHECKED GOOD.
